# SDR SWIA201435821

- Difficulty date: January 19, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 22,962 hours, 21,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BL 0 RT VERTICAL POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250 INCHES X 60% FSH.  C-CHECK REPLACED CRACKED VERTICAL POST AT FS  409+128 BL 0 IAW SRM & REO.
